# SDR SUHALA0600595

- Difficulty date: July 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CARGO BAY TOP FLANGE OF FLOORBEAM UNDER NUTPLATE BS 1219, RBL 42, WL125.  REMOVED CORROSION AT BS 1219, RBL42, WL 125, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-A1-1.  REMOVED HANDLING SYSTEM ROLLER TRAY TO GAIN ACCESS IAW SRM 51-40-02.  REMOVED FLOORBEAM TEE BS 1219, WL 125, RT 44 - LT 44 IAW SRM 51-40-02, LOCATED AND DRILLED UP NEW FLOORBEAM TEE BS 1219 WL 125 RT 44 - LT 44 IAW SRM 51-40-05 AND 51-40-06, ALODINED, PRIMED, AND PAINTED TEE IAW SRM 51-21-04, AND SRM 51-20-10.  INSTALLED NEW FLOORBEAM TEE, BS 1219 WL 125, RT 44 - LT 44, IAW SRM 51-40-2, AND REINSTALLED HANDLING TRAY IAW 51-40-02.
